# SDR SWAA2022022361684

- Difficulty date: October 2, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 48,425 hours, 28,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Broken
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR FWD SCUFF PLATE BROKEN. / REMOVED SCUFF PLATE; REPAIRED BY VENDOR ON W/O# RAOWMC; REINSTALLED PER AMM 53-11-02
